# SDR UALA2010030800792

- Difficulty date: March 7, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 27,001 hours, 12,076 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD AFT LT FAULT ON CIDS TEST.  TROUBLESHOOTING NARROWED FAULT DOWN TO FAILED EMERGENCY LIGHT CONNECTOR WHICH WAS GROUNDING OUT INSIDE SEB HOLDING COMPARTMENT UNDER ROW 27ABC. NEED NEW WIRE HARNESS,  PROTECTED EXPOSED END & STOWED INSIDE NOTED COMPART BOX, OPS CKD SYS. ALL EMERGENCY LITES OP NORM, EXCEPT ROW 27ABC. PREV NOTED FAULT TOOK OUT AFT BATTERY CHARGER 110WL3, INSTLD SVCBL. OPS CHECKED GOOD.
